# SDR DALA2017062604969

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,220 hours, 47,031 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE PARKED AT GATE DURING BOARDING,  CAPTAIN AND FIRST OFFICER SMELLED A HOT ELECTRICAL OR MELTING PLASTIC BURNING ODOR IN THE COCKPIT. PASSENGERS WERE DEPLANED.  MAINTENANCE PERFORMED AMDS WC 2120-2367 WITH NO TROUBLE FOUND. DURING TROUBLESHOOTING, MAINTENANCE FOUND THE FIRST OFFICER`S OVERHEAD FLOOD LIGHT BURNED OUT.  REPLACED.  A DUCT BURNOUT WAS PERFORMED. THE AIRCRAFT WAS RETURNED TO SERVICE.
